Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 77, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 2, 2016, 4:04 PM EDT for Brantley County, Glynn County, Wayne County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2016, 4:04 PM EDT (20:04 UTC)
- Expired
- Jun 2, 2016, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brantley County, GA, Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 102 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:15 PM EDT | TSTM WND DMG | 4 Se Broadhurst, GA | WAYNE COUNTY 911 DISPATCH RECEIVED A REPORT OF A LARGE TREE DOWNED ACROSS MANNINGTOWN ROAD. TIME OF DAMAGE BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
612
WUUS52 KJAX 022004
SVRJAX
GAC025-127-305-022045-
/O.NEW.KJAX.SV.W.0077.160602T2004Z-160602T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEASTERN GEORGIA...
NORTHEASTERN BRANTLEY COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 445 PM EDT
* AT 404 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF THALMANN...OR 11 MILES SOUTH OF GARDI...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THALMANN AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3148 8190 3146 8165 3127 8166 3129 8193
TIME...MOT...LOC 2004Z 010DEG 3KT 3138 8178
HAIL...1.00IN
WIND...60MPH
$$
AK2 follow-up statements
212
WWUS52 KJAX 022014
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT THU JUN 2 2016
GAC025-127-305-022045-
/O.CON.KJAX.SV.W.0077.000000T0000Z-160602T2045Z/
GLYNN GA-WAYNE GA-BRANTLEY GA-
414 PM EDT THU JUN 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN GLYNN...SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY
COUNTIES...
AT 413 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
GARDI...MOVING WEST AT 5 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
THALMANN AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3148 8190 3146 8165 3127 8166 3129 8193
TIME...MOT...LOC 2013Z 102DEG 6KT 3139 8181
HAIL...1.50IN
WIND...60MPH
$$
AK382
WWUS52 KJAX 022037
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT THU JUN 2 2016
GAC025-127-305-022047-
/O.EXP.KJAX.SV.W.0077.000000T0000Z-160602T2045Z/
GLYNN GA-WAYNE GA-BRANTLEY GA-
437 PM EDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN...
SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY COUNTIES WILL EXPIRE AT
445 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER THAT OCCURRED...CONTACT YOUR NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE JACKSONVILLE.
LAT...LON 3148 8190 3146 8165 3127 8166 3129 8193
TIME...MOT...LOC 2034Z 010DEG 3KT 3139 8181
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:19 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 2, 2:19 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 219 PM EDT THU JUN 2 2016 ...CONTINUED HOT WITH SCATTERED STORMS THROUGH THE END OF THE WEEK... ...INCREASING RAINFALL CHANCES THIS WEEKEND INTO EARLY NEXT WEEK... .NEAR TERM.../Through Friday/... The east coast sea breeze had moved between the beaches and intercoastal around 1245 pm this afternoon. A little bit faster timing than yesterday. The east coast sea breeze will continue to slowly track westward meeting up with the west coast sea breeze between 3 and 5 pm near U.S. 301 corridor. Then this convection is anticipated to drift slowly westward toward I-75 during the early evening, then waning in areal coverage toward mid evening. Very weak steering flow will result in slow moving storms and locally heavy rainfall. Convection will begin to decrease over the region this evening with low temperatures tonight in the upper 60s/lower 70s. On Friday...the ridge axis is expected to extend from the adjacent Atlantic through north Florida into the eastern Gulf of Mexico. As a result hot temps will continue. This will result in very light southeasterly gradient flow over the forecast area, giving way to sea breezes slightly stregthening the winds onshore near the coast during afternoon. As a result, storms will remain mainly inland along the U.S. 301 corridor during the afternoon and drifting towards the I-75 corridor during the evening hours. Storm coverage generally be widely scattered to scattered. Very weak steering flow will again result in slow moving storms and locally heavy rainfall. Max temps still reaching the lower to middle 90s inland with heat indices around 100 degrees and upper 80s along the coast. .SHORT TERM /Friday night through Saturday night/... Overview: The upper level pattern starts with an upper low over eastern Texas and an upper trough over the northern plains, with an upper ridge over the western Atlantic stretching across the Florida peninsula and into the southeastern conus. The upper trough will dig southeastward across the upper Great Lakes through Saturday night, while the upper low over Texas begins to shear out. The deep layer ridge will shift eastward, and deep south to southwesterly flow will develop across the region. This will bring significant tropical moisture into our area, with precipitable water values increasing to 1.9-2.1 inches or above the 90% moving average for this time of year. Friday night: Showers and storms will diminish Friday evening with loss of daytime heating across the western half of the region. Low level moisture will begin increasing Friday night, and conditions will be muggy and warm with lows only in the low to mid 70s. Saturday and Saturday night: Southwesterly flow across the region will get the Gulf coast sea breeze started by mid morning, with showers/storms developing along it and then shifting east into the afternoon. Guidance is indicating the east coast sea breeze should develop by late afternoon, with showers and storms concentrating across the eastern counties in the late afternoon through the evening hours. High end chance to likely PoPs will prevail across the region. Locally heavy rainfall is possible. Highs will be hot in the low 90s with heat indices around 100 degrees. Storms will diminish after midnight, but a few showers/storms are possible for the Suwannee River basin near daybreak as they move in from the Gulf. Overnight lows are forecast to be in the low to mid 70s. .LONG TERM /Sunday through Wednesday/... Overview: An upper trough will dig across the Ohio valley and into the southeast on Sunday and then pivot northeastward Sunday night. A large gyre may consolidate over the northwestern Caribbean and is then forecast to move over the Yucatan Peninsula on Sunday and then into the southeastern Gulf Sunday night. There is potential for this system to become a typical June lopsided/sheared Tropical Depression or Tropical Storm over the southeastern Gulf of Mexico. The National Hurricane Center currently has a medium chance, 40% (4 in 10 chance), of cyclone formation in the next 5 days as it moves into the Gulf. Models are in excellent agreement on this system moving across the eastern Gulf and into the west central Florida coast Monday night or Tuesday morning and then quickly moving across central or north central Florida and out into the western Atlantic by Tuesday night. The system will move An upper trough is forecast to push southeastward into the southeastern conus once again, and dry and pleasant conditions are then forecast on Wednesday. Regardless of development of the potential system, there is an increasing threat for heavy rainfall and flooding across the region, and the rainfall could be enhanced along the stalled frontal boundary across the FL/GA border Monday into Tuesday. If the system develops, there could be a threat of tropical tornadoes ahead of it as well. Sunday: Deep tropical moisture will continue to pump northeastward across the region, with precipitable water values of 2+ inches expected by Sunday afternoon. An upper trough along with a surface cold front will push into the southeast on Sunday, and there is a threat for strong to severe storms across southeast Georgia. SPC has placed this region in a 15% Day 4 risk area. It will be hot and muggy with highs in the upper 80s to lower 90s. Monday and Tuesday: Upper level trough will pivot into the deep south and potential tropical system will move through the eastern Gulf. Surface frontal boundary will stall across the region, and this could help focus heavy rainfall across portions of northeast Florida. There is a threat for very heavy rainfall, flooding, and possibly tornadoes across the region as a potential tropical system moves across the eastern Gulf and across central/north central Florida Monday night through Tuesday. The temperature forecast is tricky due to the potential system timing and location. Highs most likely will be in the 80s with lows in the lower 70s. Wednesday: Much drier air is forecast to push into the region behind the potential system and frontal boundary. && .AVIATION... Prevailing VFR. Isolated widely scattered SHRA/TSRA expected west of the intercoastal through 21z today, with activity approaching KGNV terminal around 21Z as seabreezes move inland. With ridge axis parked over eastern Gulf Of Mexico, light winds will prevail except along the coastal terminals where diurnal sea breeze will increase onshore flow between 7 and 10 knots this afternoon. && .MARINE... Surface ridge over the eastern Gulf of Mexico will maintain a prevailing synoptic sw flow...becoming se near the coast in the afternoons as the sea breeze develops and moves inland. SW winds will increase to near SCEC levels this weekend due to nocturnal surges ahead of slowly approaching cold front. Rip Currents: Low risk through Friday. && .PRELIMINARY POINT TEMPS/POPS... AMG 94 71 95 71 / 40 30 30 30 SSI 89 74 88 77 / 10 10 10 10 JAX 93 73 93 72 / 20 10 30 10 SGJ 88 74 89 75 / 10 10 20 10 GNV 93 71 95 72 / 30 20 30 30 OCF 93 72 94 73 / 30 20 30 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Kennedy/Cordero/Guillet
Hazardous weather outlook, Jun 2, 3:35 AM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 AM EDT THU JUN 02 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-031045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 335 AM EDT THU JUN 02 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO A SLOW STORM MOTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH SATURDAY. STORMS WILL BECOME MORE NUMEROUS THIS WEEKEND INTO EARLY NEXT WEEK WITH STRONG STORMS AND HEAVY RAINFALL POSSIBLE. AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 2, 3:14 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT THU JUN 2 2016
GAZ151-152-022000-
BRANTLEY GA-PIERCE GA-
314 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIERCE AND WEST
CENTRAL BRANTLEY COUNTIES UNTIL 400 PM EDT...
AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYCROSS. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3117 8209 3116 8221 3117 8221 3117 8223
3119 8228 3122 8228 3122 8231 3127 8236
3129 8237 3129 8239 3131 8239 3142 8221
TIME...MOT...LOC 1914Z 247DEG 3KT 3125 8230
AKSpecial weather statement, Jun 2, 3:23 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT THU JUN 2 2016
GAZ135-022015-
APPLING GA-
323 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN APPLING COUNTY UNTIL 415
PM EDT...
AT 323 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BAXLEY...MOVING NORTHEAST AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BAXLEY...SURRENCY AND PLANT HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3193 8230 3194 8228 3193 8227 3193 8226
3192 8225 3191 8219 3183 8208 3180 8209
3180 8211 3178 8210 3167 8230 3177 8245
3194 8234 3194 8231 3195 8231
TIME...MOT...LOC 1923Z 219DEG 6KT 3177 8232
AKSpecial weather statement, Jun 2, 3:30 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 PM EDT THU JUN 2 2016 GAZ165-166-022015- INLAND CAMDEN GA-COASTAL CAMDEN GA- 330 PM EDT THU JUN 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMDEN COUNTY UNTIL 415 PM EDT... AT 330 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WOODBINE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... KINGSLAND...WOODBINE...COLESBURG AND HARRIETTS BLUFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3081 8173 3096 8174 3098 8155 3082 8151 TIME...MOT...LOC 1930Z 255DEG 2KT 3091 8166 AK
Special weather statement, Jun 2, 3:33 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT THU JUN 2 2016
GAZ153-022015-
INLAND GLYNN GA-
333 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN COUNTY UNTIL
415 PM EDT...
AT 332 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DARIEN. THIS STORM WAS MOVING SOUTH AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GLYNN
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3130 8151 3127 8164 3133 8173 3141 8159
3139 8157 3139 8156 3138 8155 3138 8154
3136 8152 3135 8150 3134 8149
TIME...MOT...LOC 1932Z 043DEG 4KT 3135 8150
AKSpecial weather statement, Jun 2, 3:36 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT THU JUN 2 2016
FLZ124-GAZ166-022015-
COASTAL NASSAU FL-COASTAL CAMDEN GA-
336 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU AND SOUTH
CENTRAL CAMDEN COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. MARYS. THIS STORM WAS NEARLY STATIONARY.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE AND YULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3064 8151 3064 8166 3070 8168 3074 8166
3075 8166 3075 8167 3074 8167 3074 8168
3075 8169 3077 8168 3080 8155
TIME...MOT...LOC 1936Z 355DEG 3KT 3069 8161
PETERSONSpecial weather statement, Jun 2, 3:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT THU JUN 2 2016
GAZ136-152-022045-
WAYNE GA-BRANTLEY GA-
357 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND
NORTHEASTERN BRANTLEY COUNTIES UNTIL 445 PM EDT...
AT 356 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF EVERETT...OR 10 MILES SOUTH OF GARDI...MOVING SOUTHEAST
AT 5 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HORTENSE...MOUNT PLEASANT AND BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3151 8166 3150 8165 3141 8165 3140 8167
3140 8169 3138 8171 3136 8170 3133 8173
3130 8173 3132 8196 3154 8196
TIME...MOT...LOC 1956Z 330DEG 8KT 3138 8176
AKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:11 PM EDT | Special Weather Statement | JAX | Glynn | 34 min |
| Jun 2, 3:13 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| Jun 2, 3:14 PM EDT | Special Weather Statement | JAX | Pierce | 46 min |
| Jun 2, 3:18 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 26 min |
| Jun 2, 3:23 PM EDT | Special Weather Statement | JAX | Appling | 52 min |
| Jun 2, 3:30 PM EDT | Special Weather Statement | JAX | Camden | 45 min |
| Jun 2, 3:33 PM EDT | Special Weather Statement | JAX | Glynn | 42 min |
| Jun 2, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 21 min |
| Jun 2, 3:57 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 2, 4:46 PM EDT | Areal Flood Advisory | JAX | Wayne | 119 min |
| Jun 2, 4:53 PM EDT | Special Weather Statement | JAX | Wayne | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.